# SDR SWAA2012082807110

- Difficulty date: August 28, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 25,293 hours, 16,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMERGENCY EXIT COVER MISSING.  INSTALLED COVER PER AMM.
